PANADOL 500MG TAB 200'S

Sold out
Rs.17.00


Rs. 1.43 per Tablet
200 Tablets per pack
10 Tablets per strip
Bank Cards
Panadol Plain Tablet for Pain and fever relief, 200 tablets is composed of
Paracetamol
Belongs to the category
Pain

 

 

 What are Panadol Plain tablets: Plain Tablets contain Paracetamol that provide relief from Pain and Fever. The active ingredient is Paracetamol 500 mg.

 How does it work: Paracetamol the active ingredient in Panadol relieves pain for 4 -6 hours and reduces fever for up to 6 hours.

 What does Panadol Plain tablet relieve (Benefits): Panadol Plain tablets provide fast and effective relief against: 

  • Headache
  • Migraine pain
  • Joint pain associated with Osteoarthritis
  • Muscle ache
  • Tooth ache
  • Period pain
  • Fever

 Why Choose Panadol Plain tablet? Panadol is the no 1* Prescribed product in Pakistan.

Panadol tablets are tough on pain and gentle on your body** Claim 1c 

  • Who is Panadol Plain tablet suitable for: Suitable for children above 6 years old and adults, who are experiencing various symptoms of pain and discomfort.  It is also suitable for Elderly people. (Claim 6e)
  • Recommended dosage/How to use? For oral administration only.
  • Adults (including elderly) and children aged 12 years and
    over:
    a. 1 - 2 tablets every 4 to 6 hours as required. Maximum 8 tablets(i.e. 4000 mg Paracetamol) in 24 hours
    b. Do not take more frequently than every 4 hours.
    c. Should not be used with other paracetamol-containing products.
  • Children 6 to 11 years:

    1. 1/2 – 1 (250mg -500mg) tablet every 4 to 6 hours as required
    2. Maximum daily dose: 60mg/kg presented in divided doses of 10-15 mg/kg throughout the 24 hour period.
    3. Do not take more than 4 doses in 24 hours.
    4. Do not take more frequently than every 4 hours.
    5. Maximum duration of continued use without medical advice: 3 days.
    6. Should not be used with other paracetamol-containing products             Note: Always read the label before use
  • Warning:
  1. Not recommended for children under the age of 6 year. Keep out of sight and reach of children
  2. Contains paracetamol. Do not use with any other paracetamol-containing products. The concomitant use with other products containing paracetamol may lead to an overdose.
  3. Paracetamol overdose may cause liver failure which can lead to liver transplant or death.
  4. Underlying liver disease increases the risk of paracetamol related liver damage. Patients who have been diagnosed with liver or kidney impairment must seek medical advice before taking this medication.
  5. If symptoms persist, medical advice must be sought.
  6. Keep out of sight and reach of children

Usage Instructions:

Do not take more than the recommended dose.

If you believe you have experienced an unexpected side effect or adverse event when using our product or are aware of an adverse event linked with use of our product, please contact us at 111-GSK-PAK (111- 475-725) or pk_pharmasafety@gsk.com.

 AVAILABLE FORMATS: Panadol plain tablets are round tablets with 500 mg of paracetamol, that can be found in a pack of 200 tablets

*In Non narcotics Analgesic category -N02B

* As per IQIVIA Medical index of Pakistan MIP -S2-2019

** When used as directed


You recently viewed

Clear recently viewed